# SDR USAA2012112600024

- Difficulty date: November 9, 2012
- Submitted: November 26, 2012
- Operation: Air carrier
- Aircraft: N770UW
- Make and model: Airbus A319-112
- Aircraft serial: 1393
- Aircraft time: 31,297 hours, 20,838 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Condition: Delaminated
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

C11 CHECK - FLOOR PANEL DELAMINATED BETWEEN FR 16 & FR 21 FROM Y -254 TO Y 254.  REMOVED AND REPLACED PANEL IAW T/C 26C22053014 AND MC GILL IRM 9701.
